# SDR REXA2015042500443

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-410-500 PANEL 433BB IS CHAFED.  REMOVED DAMAGED SKIN FROM PANEL 433BB & START INSTALLING NEW SKIN IAW SRM 51-42-06.  COMPLETED FABRICATION OF NEW PANEL 433BB IAW SRM 51-42-06.  PRIMED & TOP COATED IAW SRM 51-25-06 & 51-25-16.
